Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Representing homology classes by embedded circles and the existence of circles invariant under isometries


Author: William H. Meeks III
Journal: Bull. Amer. Math. Soc. 83 (1977), 1037-1038
MSC (1970): Primary 55C20
DOI: https://doi.org/10.1090/S0002-9904-1977-14367-X
MathSciNet review: 0474338
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55C20

Retrieve articles in all journals with MSC (1970): 55C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14367-X